# SDR SIMA201206701

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 22,736 hours, 19,113 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4112
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3157 THE CREW REPORTED THAT ON TAKEOFF PLUS 1HR 40MINS LEVEL AT 17,000 MSL, 300KIAS,  AP ENGAGED EICAS WARNING " PTRIM MAIN INOP" ILLUMINATED STEADY.  ALL CBS IN,  TL'S STABLE. WHILE DESCENDING WITH AP ENGAGED, INTERMITTENT EICAS CAUTION MESSAGES AUTOTRIM FAIL AND AP ELEV MISTRIM.  PITCH TRIM MAIN SYSTEM CUTOUT ACTIVATED.  BACKUP SYS - NORMAL OPERATION.  THE CREW DECLARED AN EMERGECNY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB 140 AMM 27-40-01.  PERFORMED HORIZONTAL STABILIZER CONTROL UNIT OPERATIONAL TEST IAW EMB 140 AMM 27-40-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
